Addiction: Substance Abuse Community
Tramadol and antidepressants?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol and antidepressants?

I read in one of the threads that you can't mix tramadol and antidepressants.  Is this true? What are the risks?
My Dr. has me on both - I am trying to very slowly cut back on the Tram.  I pill every week.  I know it is painfully slow - but it is all I am able to do right now.  I am working on alternative pain management  methods, and getting the courage up to dump the pills once and for all.
Related Discussions
3 Comments Post a Comment
Blank
352798_tn?1343321200
You may be more likely to have a seizure while taking tramadol if you have a history of seizures or head injury, a metabolic disorder, or if you are taking certain medicines such as antidepressants, muscle relaxers, or medicine for nausea and vomiting. (drugs.com)

Starting tomorrow, for two days, we will have a Community Leader from the Pain Management forum here to answer our questions.
Blank
544292_tn?1268886268
What is the Antidepressant that is being used w/ Tramadola nd how much Tramadol are you taking?

I'm on day 13 of cold turkey from tramadol and my doctors mixed it with mannyyy different drugs, including muscle relaxants.

I was taking  6 Tramadols a day at the end. That was for about 4 months? I started 3-4 years ago at one pill a day. Then two and mainly 4.

Foe me. the withdrawal was worse than any opiate I have been on; and that w/d was always cold turkey. So ... tramadol is a bad bad bad drug. They tell you it is not a Narcotic. Sweden in May re-classified it as a dangerous narcotic. Here they pass it out like it is free candy for the people in chronic pain. Oh no they say it isn't addictive and you won't have withdrawal. OK. LIARS!

I'm awake at 3am with a terrible headache from this perfectly safe drug. Tramadol it's a Beotchh!

I hope you get off them.

Love,
Emily
Blank
199177_tn?1332183097
Yes it can rasie you sezuire chances ....

Also  just as scary there is somthing called  Serotionin syndrome  


Serotonin syndrome is a life-threatening drug reaction that causes the body to have too much serotonin, a chemical produced by nerve cells.


Serotonin syndrome most often occurs when two drugs that affect the body's level of serotonin are taken together at the same time. The drugs cause too much serotonin to be released or to remain in the brain area.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
3092482_tn?1383176848
Blank
weaver71
CA
2083449_tn?1381358308
Blank
Sonrissa
NV
5347058_tn?1381192026
Blank
ariley13
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN